# SDR DXTA201509296092

- Difficulty date: September 29, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 11,193 hours, 8,984 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P677
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 5,775 hours, 7,313 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY GREY SMOKE FILLED THE CABIN WHILE APU OPERATING DURING PRE-FLIGHT.  OPENED ACCESS & REMOVED APU PN 3800722-1 & SN P-677 FROM ACFT.  PERFORMED TEAR DOWN & BUILD UP PROCEDURES FROM REMOVED TO REPAIR APU.  INSTALLED REPAIRED APU, SAME PN, SN P-669 IAW CH 49-10-00 OF THE MM.  OPERATIONS & LEAK CHECKED GOOD.  CLOSED APU ACCESS PANEL & CONTAINMENT BOX PANELS & SEALED PANELS AS NEEDED IAW MM 49-10-00.
